# SDR A6WA200740468

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK ACCESS CUTOUT 540BB AT WS 54.897 HAS CORROSION IN NON-CRITICAL AREA MEASURING 3.5 INCH BY .35 NCH BY .004 INCH DEEP ALONG INBOARD LIP LANDING.  MAINTENANCE BLENDED CORROSION ON LEFT FUEL TANK ACCESS CUTOUT 540BB AT WS 54.897 IAW BOMBARDIER REO 601R-57-21-030 REV F.  (M)
